# SDR A6WA201305084944

- Difficulty date: April 27, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIP ANGLE CRACKED BELOW CARGO FLOOR SILL.  REMOVED & REPLACED CRACKED CLIP WITH SERVICEABLE DUPLICATED CLIP IAW CRJ 200 SRM 51-21-11, 51-23-00, 51-24-16, 51-24-36, 51-25-06, 51-25-16, 51-40-11, 51-42-21.
